# SDR AWXA200701067

- Difficulty date: August 24, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51304
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - NR 5988776, CRACKED CABIN SEAT TRACK, BS 1600, RBL 45.50, WL 208.  REPLACED CABIN SEAT TRACK, BS 1600, RBL 45.50, WL 208 IAW B757-200 SRM 51-40-02.
